# SDR ABXA010508

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN AT LEFT MID SERVICE DOOR CUTOUT FS 1287, CRACKED AT DOOR STRUT ATTACH POINT. MAINTENANCE INSTALLED A DOUBLER REPAIR AT FUSELAGE IAW REA D853-41936MR.
